Home/Store/OTC Medicine/Pain Reliever Tablets
IBUPROFEN 600 tabs 200 mg Pain Reliever
+4
+3
+2

IBUPROFEN 600 tabs 200 mg Pain Reliever

AU$32.00
Price incl. GST (10%) AU$2.91
Compare to Advil active ingredient
In stock: 8 available
Save this product for later

IBUPROFEN 600 tabs 200 mg Pain Reliever

Product Details
Brand: Members Mark

Highlights:

Member’s Mark Ibuprofen tablets USP, 200 mg active ingredient. Does not contain gluten.
Ibuprofen tablets USP, 200 mg are a non steroidal anti-inflammatory drug (NSAID). It is a medicine for temporary relief of minor aches and pains, commonly used to reduce fever and to treat pain and inflammation caused by several conditions, including arthritis, menstrual cramps, headache, muscle pain, back pain, and tooth pain.
Ibuprofen 200 mg tablets may be used as a pain reliever and fever reducer for adults and children 12 years of age and older.
Directions:
• Do not take more than directed
• The smallest effective dose must be used
Dosage:
• Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist
• Do not exceed 6 tablets in 24 hours, unless directed by a doctor!
• Children under 12 years: ask a doctor

Show More
  • My Account
  • Track Orders
  • Favorites
  • Shopping Bag
Display prices in:AUD
Skip to main content
WorryLessDeals
Store
Useful Info
Return & Refunds
Contact Us
Menu
WorryLessDeals
Report abuse
Made with Ecwid by Lightspeed